# SDR AALA20120720003

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 34,349 hours, 10,571 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS IN MIDDLE OF FLAP ON UPPER SKIN.  REMOVED DAMAGED SKIN AND CORE FROM DENTED AREA.  INSTALLED NEW CORE AND PERMANENT ALUMINUM HOT BONDED DOUBLER REPAIR AS PER SRM 51-70-10-2R.
